MathSciNet Relay Station
MathSciNet bibliographic data
MR2608601 11G20 (11T71 14G50)
Farashahi, Reza R.; Shparlinski, Igor E.; Voloch, José Felipe On hashing into elliptic curves. J. Math. Cryptol. 3 (2009), no. 4, 353–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement